Das Lucassche Ehepaarproblem

W. Schöbe

Mathematische Zeitschrift (1942)

  • Volume: 48, page 781-784
  • ISSN: 0025-5874; 1432-1823

How to cite


Schöbe, W.. "Das Lucassche Ehepaarproblem." Mathematische Zeitschrift 48 (1942): 781-784. <http://eudml.org/doc/169014>.

author = {Schöbe, W.},
journal = {Mathematische Zeitschrift},
pages = {781-784},
title = {Das Lucassche Ehepaarproblem},
url = {http://eudml.org/doc/169014},
volume = {48},
year = {1942},

AU - Schöbe, W.
TI - Das Lucassche Ehepaarproblem
JO - Mathematische Zeitschrift
PY - 1942
VL - 48
SP - 781
EP - 784
UR - http://eudml.org/doc/169014
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.